# SDR DALA14008369564

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 34,584 hours, 23,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, STEP 7, CEILING EMERGENCY LIGHTS ROW 13 AND FORWARD FAILED TO ILLUMINATE IN ANY OF THE THREE TEST MODES.  REPLACED BATTERY PACK IAW AMM 33-51.
